Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ L\sp{2}{\rm\sb{}loc}$-boundedness for a class of singular Fourier integral operators


Author: A. El Kohen
Journal: Proc. Amer. Math. Soc. 91 (1984), 389-394
MSC: Primary 47G05; Secondary 35S05, 42A38
MathSciNet review: 744636
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider operators of the form $ \int_{-\infty }^\infty {{F_t}} \phi \left( t \right)dt$ where $ {F_t}$ is a $ 1$-parameter family of Fourier integral operators and $ \phi \left( t \right)dt$ a tempered distribution on the real line. We extend the result given in [1].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47G05, 35S05, 42A38

Retrieve articles in all journals with MSC: 47G05, 35S05, 42A38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0744636-8
PII: S 0002-9939(1984)0744636-8
Keywords: Fourier transform, operator, singular integral
Article copyright: © Copyright 1984 American Mathematical Society